A note on zero divisors in $w$-Noetherian-like rings
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1851-1861
https://doi.org/10.4134/BKMS.2014.51.6.1851
Published online November 30, 2014
Hwankoo Kim, Tae In Kwon, and Min Surp Rhee
Hoseo University, Changwon National University, Dankook University
Abstract : We introduce the concept of $w$-zero-divisor ($w$-ZD) rings and study its related rings. In particular it is shown that an integral domain $R$ is an SM domain if and only if $R$ is a $w$-locally Noetherian $w$-ZD ring and that a commutative ring $R$ is $w$-Noetherian if and only if the polynomial ring in one indeterminate $R[X]$ is a $w$-ZD ring. Finally we characterize universally zero divisor rings in terms of $w$-ZD modules.
Keywords : zero divisor, zero divisor ring, zero divisor module, universally zero divisor ring, w-operation
MSC numbers : Primary 13A15; Secondary 13E99, 13F05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd